# SDR IPXA2013100200413

- Difficulty date: September 16, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 63,396 hours, 12,573 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARB77726
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, RT LOWER WINGLET FWD MOUNT CRACKED.  REPAIRED RT LOWER WINGLET IAW EO 5720-27680-C,  APPX E.
